Reduced representations of rooted trees

Katter V, Mahrt N (2014)
Journal of Algebra 413: 41-49.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Katter, ValentinUniBi; Mahrt, Nils
Stichworte
Algebra and Number Theory
Erscheinungsjahr
2014
Zeitschriftentitel
Journal of Algebra
Band
413
Seite(n)
41-49
ISSN
0021-8693
Page URI
https://pub.uni-bielefeld.de/record/2941738

Zitieren

Katter V, Mahrt N. Reduced representations of rooted trees. Journal of Algebra. 2014;413:41-49.
Katter, V., & Mahrt, N. (2014). Reduced representations of rooted trees. Journal of Algebra, 413, 41-49. doi:10.1016/j.jalgebra.2014.03.014
Katter, V., and Mahrt, N. (2014). Reduced representations of rooted trees. Journal of Algebra 413, 41-49.
Katter, V., & Mahrt, N., 2014. Reduced representations of rooted trees. Journal of Algebra, 413, p 41-49.
V. Katter and N. Mahrt, “Reduced representations of rooted trees”, Journal of Algebra, vol. 413, 2014, pp. 41-49.
Katter, V., Mahrt, N.: Reduced representations of rooted trees. Journal of Algebra. 413, 41-49 (2014).
Katter, Valentin, and Mahrt, Nils. “Reduced representations of rooted trees”. Journal of Algebra 413 (2014): 41-49.